contributor author | A. R. Kacimov | |
date accessioned | 2017-05-08T20:49:19Z | |
date available | 2017-05-08T20:49:19Z | |
date copyright | February 2003 | |
date issued | 2003 | |
identifier other | %28asce%290733-9437%282003%29129%3A1%2868%2E2%29.pdf | |
identifier uri | http://yetl.yabesh.ir/yetl/handle/yetl/28161 | |
publisher | American Society of Civil Engineers | |
title | Discussion of “Design of Minimum Seepage-Loss Nonpolygonal Canal Sections” by Prabhata K. Swamee and Deepak Kashyap | |
type | Journal Paper | |
journal volume | 129 | |
journal issue | 1 | |
journal title | Journal of Irrigation and Drainage Engineering | |
identifier doi | 10.1061/(ASCE)0733-9437(2003)129:1(68.2) | |
tree | Journal of Irrigation and Drainage Engineering:;2003:;Volume ( 129 ):;issue: 001 | |
contenttype | Fulltext | |